# SDR 98FDEA00085

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-22
- Aircraft serial: 18864
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 9844886G1
- Condition: Inoperative
- Location: Rt Static Port
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT STATIC LIGHT ON PITOT STATIC HEATER MONITOR PANEL ILLUMINATED WITH RIGHT SWITCH ON. FOUND FIRST OFFICER'S RIGHT STATIC PORT NOT HEATING.  REPLACED HEATER, OPERATIONAL CHECKED PER MAINTENANCE MANUAL 30-31-0.  LEAK CHECKED PER MAINTENANCE MANUAL 34-11-0.
